# SDR BA07043

- Difficulty date: June 19, 2007
- Submitted: June 21, 2007
- Operation: Air carrier
- Aircraft: N246AY
- Make and model: Boeing 767201
- Aircraft serial: 23898
- Aircraft time: 81,120 hours, 16,592 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Seal
- Part number: S140T2639
- Condition: Failed
- Location: Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

FLIGHT 742, PHL-BCN: CREW REPORTED A VIBRATION AT APPROXIMATELY ROWS 4 - 6 ON THE RIGHT SIDE OF THE AIRCRAFT.  FLIGHT RETURNED TO PHL.  MAINTENANCE REPLACED THE FORWARD CARGO DOOR SEAL.  NO FURTHER FAULTS.
